# SDR 2006UALA02015

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK BS 980 RBL 20-30, FLOOR BEAM ATTACH INTERCOSTAL UPPER CHORD CORROSION.   CUT OUT CORROSION AREA REF SRM 53-20-51.   INSTALLED FILLER & REPAIR ANGLE REF SRM 53-00-51 FIG 201.
